# SDR 02FDEA00117

- Difficulty date: January 30, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tie
- Part number: 65168036
- Condition: Corroded
- Location: Stabilizers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 1259 VERT STAB TENSION TIE FITTING RH AFT VERTICAL BOLT HOLE CORRODED.  R&R TIE PER MM 55-30-051-4.
